# SDR USAA060873

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 WL 205 DENTED.  REMOVED DAMAGE AND INSTALLED REPAIR FASTENER IAW SRM 53-00-01 FIG 201, DEFECT SIZE: .75 X 1.0 INCH.
